# SDR CA020708005

- Difficulty date: June 3, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 36,092 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Ground Wire
- Part number: 28VS200Y4DH
- Condition: Burned
- Location: Tru
- Component: Transformer Rec, Dhav
- Component part number: 28VS200Y4DH
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   FOLLOWING WIRES WERE FOUND BURNED / DAMAGED FROM CONNECTOR 2431-P19.  WIRE 2431-10138BA16NA-1 TO GROUND STUD 2431-GS13; 243110135C14A-1 TO 2431-P5A; 2431-10137C-1 TO 2431-P5-C; 2431-10115A22-2 TO 9811-P3-C. FROM SHUNT 2431-R6: WIRE 2431-20141A22-2 TO 9811-P3-M; 2431-20142B22-2 TO 9811-P3-L. INSULATION ON ENTIRE LENGTH OF WIRE TOTALLY MELTED OFF INDICATING VERY HIGH HEAT & CURRENT LOAD.  WIRES REPLACED.  THOROUGH INSPECTION OF ADJACENT WIRES CARRIED OUT. NO OTHER DAMAGE FOUND.   TECHNICAL INFO BULLETIN STATES PROBLEM IS CAUSED BY TRU OPERATION WITH ONLY 2 PHASES OF AC POWER.  LOSS OF PHASES OCCURS AS RESULT OF CURRENT LIMITER IN AFFECTED AC PHASES OPENING. TRU THEN BECOMES UNBALANCED,  WHICH CAUSES EXCES
